Advertisement

Existence and multiplicity of solutions of some nonlinear equations

  • Klaus Schmitt
Invited Lectures
Part of the Lecture Notes in Mathematics book series (LNM, volume 415)

Keywords

Nonlinear Elliptic Boundary Bound Convex Subset Scalar Differential Equation Linear Variational Equation Nagumo Condition 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

3. References

  1. 1.
    H. Amann, Existence of multiple solutions for nonlinear elliptic boundary value problems, Ind. Univ. Math. J. 21 (1972), 925–935.MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    P. Bailey, L. Shampine and P. Waltman, Nonlinear Two Point Boundary Value Problems, Academic Press, New York, 1968.zbMATHGoogle Scholar
  3. 3.
    J. Bebernes and R. Wilhelmsen, A remark concerning a boundary value problem, J. Diff. Equations 10 (1971), 389–391.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    S-N. Chow and A. Lasota, An implicit function theorem for nondifferentiable mappings, Proc. Amer. Math. Soc. 84 (1972), 141–146.MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    L. Erbe, Nonlinear boundary value problems for second order differential equations, J. Diff. Equations 7 (1970), 459–472.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    L. Jackson, Subfunctions and boundary value problems for second order ordinary differential equations, Advances in Math. 2 (1968), 307–363.MathSciNetCrossRefGoogle Scholar
  7. 7.
    H. Knobloch, Second order differential inequalities and a nonlinear boundary value problem, J. Diff. Equations 5 (1969), 55–71.MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    M. Krasnosel' skii, Topological Methods in The Theory of Nonlinear Integral Equations, Pergamon, New York, 1964.Google Scholar
  9. 9.
    K. Schmitt, A nonlinear boundary value problem, J. Diff. Equations 7 (1970), 527–537.CrossRefzbMATHGoogle Scholar
  10. 10.
    K. Schmitt, Applications of variational equations to ordinary and partial differntial equations — multiple solutions of boundary value problems, J. Differential Equations, to appear.Google Scholar
  11. 11.
    J. Schwartz, Nonlinear Functional Analysis, Gordon and Breach, New York, 1969.zbMATHGoogle Scholar
  12. 12.
    I. Singer, Bases in Banach Spaces I, Springer Verlag, New York 1970.CrossRefzbMATHGoogle Scholar
  13. 13.
    S. Shirali, A note on Galerkin's method for nonlinear equations, Aequat. Math. 4 (1970), 198–200.MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1974

Authors and Affiliations

  • Klaus Schmitt
    • 1
  1. 1.University of Utah and Universität WürzburgGermany

Personalised recommendations